# SDR USAABB04085

- Difficulty date: September 11, 2004
- Submitted: October 14, 2004
- Operation: Air carrier
- Aircraft: N611AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27123
- System (JASC): 2610 · Detection System
- Part: Panel
- Part number: 233N620413
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SXM - FLT 1442 - AFTER TAKEOFF, THE CREW RECEIVED THE EICAS MESSAGES 'AFT CARGO FIRE' AND 'FWD CARGO FIRE.'  THE QRH PROCEDURES WERE FOLLOWED AND THE BOTTLES FIRED.  THE FLIGHT RETURNED TO SXM.  MAINTENANCE INSPECTED THE CARGO FIRE SYSTEM AND COULD NOT FIND ANY DISCREPANCIES.  AN ELECTRICAL SMELL WAS NOTED IN THE COCKPIT, AND IT WAS DISCOVERED THAT HEAVY CONDENSATION FROM THE OVERHEAD HAD BEEN DRIPPING ON THE CENTER PEDISTAL FIRE TEST CONTROL MODULE.  THE MODULE WAS REPLACED.  THE SYSTEM WAS TESTED, INCLUDING AN ENGIEN RUN, AND CHECKED SATISFACTORILY.  (M)
